Skip to main content
Log in

Über ein Minimumproblem für Potentialströmungen mit freiem Rande

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. A. Weinstein. Zur Theorie der Flüssigkeitsstrahlen, Math. Zeitschr.31 (1929), S. 424 und die dort angegebene Literatur.

    Google Scholar 

  2. H. Weyl. Strahlbildung nach der Kontinuitätsmethode behandelt, Gött. Nachr., math.-naturw. Kl.,28, X (1927).

    Google Scholar 

  3. St. Bergmann. Mehrdeutige Lösungen bei Potentialströmungen mit freien Grenzen, Zeitschr. f. a. M. M.12 (1932), S. 95.

    Google Scholar 

  4. D. Riabouchinsky. Compt. Rend. Paris185 (1927), S. 180, 840.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Friedrichs, K. Über ein Minimumproblem für Potentialströmungen mit freiem Rande. Math. Ann. 109, 60–82 (1934). https://doi.org/10.1007/BF01449125

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01449125

Navigation